Your browser doesn't support javascript.
Mostrar: 20 | 50 | 100
Resultados 1 - 2 de 2
Filtrar
Mais filtros










Base de dados
Tipo de estudo
Intervalo de ano de publicação
1.
Medicine (Baltimore) ; 98(41): e17348, 2019 Oct.
Artigo em Inglês | MEDLINE | ID: mdl-31593084

RESUMO

Immune checkpoint inhibitors (ICIs) like cytotoxic T-lymphocyte-associated protein 4 (anti-CTLA4) and programmed death cell protein 1 (anti-PD1) have revolutionized cancer treatment. As ICI use becomes widespread, more immune-related adverse events (irAE's) are being reported. Our aim was to investigate the frequency and nature of new irAE's as well as report the frequency of flare-ups of pre-existing autoimmune conditions occurring after ICI therapy.We performed a retrospective chart review of all patients treated for cancer with anti-PD1 or anti-CTLA4 or combination therapy at our tertiary care center from January 2014 to April 2016. Demographic data, cancer type and stage, irAE's (new immune disorders and disease flares of pre-existing autoimmune disorders on ICI therapy), and drug treatment information were extracted.We identified 220 patients treated with ICI therapy during the study period out of which 27% (60/220) developed irAE's. 11% in anti-CTLA4 group and 16% among anti-PD1 treated patients developed irAE's. IrAE's resulted in discontinuation of cancer therapy in 28% of those who developed irAE's. 21.4% had a flare of their autoimmune disease but only 1 required discontinuation of immunotherapy.IrAE's are an important emerging clinical disease entity for specialists to be aware of. Our study shows that ICI's can be safely used in patients with pre-existing autoimmune conditions with close monitoring. However, there is still a large unmet need to have a better understanding of how to systematically evaluate and manage patients with irAE's as well as for identifying the predictors of irAE's.


Assuntos
Antineoplásicos Imunológicos/efeitos adversos , Doenças do Sistema Imunitário/induzido quimicamente , Imunoterapia/efeitos adversos , Melanoma/tratamento farmacológico , Neoplasias/tratamento farmacológico , Adulto , Idoso , Idoso de 80 Anos ou mais , Doenças Autoimunes/induzido quimicamente , Doenças Autoimunes/imunologia , Antígeno CTLA-4/antagonistas & inibidores , Feminino , Humanos , Doenças do Sistema Imunitário/imunologia , Masculino , Melanoma/imunologia , Pessoa de Meia-Idade , Neoplasias/imunologia , Receptor de Morte Celular Programada 1/antagonistas & inibidores , Estudos Retrospectivos
2.
Clin Case Rep ; 5(8): 1339-1340, 2017 08.
Artigo em Inglês | MEDLINE | ID: mdl-28781854

RESUMO

A 69-year-old male with granulomatosis with polyangiitis presented with new skin nodules. Skin biopsy showed metastatic poorly differentiated lung adenocarcinoma. The skin nodule was the initial presentation of his lung cancer. There is need for increased vigilance for cancer risk in ANCA-associated vasculitis patients.

SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA